# SDR DALA1704200181

- Difficulty date: January 25, 2013
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 96,336 hours, 14,066 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MID SPAR WEB CRACKED.
